# SDR DHL2002807008

- Difficulty date: June 27, 2002
- Submitted: June 28, 2002
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Striker
- Condition: Defective
- Location: Lt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR DOOR LIGHT ILLUMINATED AFTER GEAR RETRACTION, CYCLED GEAR SEVERAL TIMES PER ABNORMAL PROCEDURES.  LIGHT STAYED ILLUMINATED.  MAIN GEAR DOOR LIGHT SWITCH NEXT TO F/E'S PANEL HAD NO EFFECT ON DETERMINING WHICH DOOR.  REPLACED LT GEAR DOOR STRIKER AND PERFORMED TEST OF DOOR WARNING PER DACO M/M 32-60-00.  OP CHECKS GOOD.
